MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery
Catalog Number 1788210105
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera system's functions cannot be controlled via the camera head, or can only be controlled with a significant delay.This leads to delays in surgery.In addition, the camera head becomes very hot due to these delays.This is particularly noticeable during a longer surgery.Therefore, there was a thermal event.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG 1788 4K CAMERA HEAD C-MOUNT
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50194205
Report Number0002936485-2026-00588
Device Sequence Number9998753
Product Code GCJ
UDI-Device Identifier07613327580037
UDI-Public07613327580037
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788210105
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown